# SDR QXEA200600308

- Difficulty date: January 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND WING MAIN LANDING GEAR DOOR REBATE, AFT REBATE IS BENT/DAMAGED.  REPAIRED IAW CRH700/900 SRM 51-42-06-001-A01.
